National Taiwan Ocean University Institutional Repository:Item 987654321/51438
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 28611/40652
造访人次 : 754571      在线人数 : 51
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51438

题名: H-infinity control for linear time-varying systems: controller parameterization
作者: Chee-Fai Yung
Chi-Ming Yang
贡献者: 國立臺灣海洋大學電機工程學系
日期: 1999-12
上传时间: 2018-11-29T01:30:54Z
出版者: IEEE Trans. Automat. Contr.,
摘要: Abstract: In this correspondence, the H<sup>∞</sup> control problem is studied for finite-dimensional linear time-varying (FDLTV) systems. State-space formulas are derived for all FDLTV controllers solving the problem. These controllers are parameterized by the interconnection of the “central controller” with an exponentially stable, free system having H<sup>∞</sup> norm strictly less than γ. Our approach is drawn from some changes of variables, a time-varying version of a strict bounded real lemma, and Youla parameterization; thus, the proofs given are simple and clear
關聯: 44(11) pp.2058 - 2062
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51438
显示于类别:[電機工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML39检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈